Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What does joint pain,knee and shoulder pain and staph titer 850 indicate?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Patient is a male 21 years old.Six months ago he experienced pain in his jointsk, particulary his right knee and shoulder joints. He is unable to walk normally because he is in pain. Staph titer is 850. he is taking neurontin 300mg, mobic, sulindal 1'day, onepiazold 1/day penicillin 2000mg/day. Can you speculate as to what his disagnosis might be ? Other MD's are puzzled. R.Carnow
Posted Wed, 29 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 5 hours later
Brief Answer: Rheumatic arthritis or Juvenile Rheumatoid arthrit Detailed Answer: Hello, I have studied your case with diligence. As per your history and age there is possibility of rheumatic arthritis or Juvenile Rheumatoid arthritis. I will advise some important blood investigation like ASO titre,RA factor,ACCP,CRP,ESR,CBC. Juvenile Rheumatoid arthritis may involve large or small joints and early morning stiffness in joints, if clinical and pathological reports match then early JRA diagnosis can be predicted. Rheumatic arthritis is common in early age group and can be sequel to rheumatic fever. You can continue your medication till reports arrive. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor